# SDR 9JLA2017083113535

- Difficulty date: August 6, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N626FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452120
- Aircraft time: 4,050 hours, 3,283 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 6634100000003
- Part serial: 255010
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A REPOSITIONING LEG,  THE CREW DIVERTED DUE TO  THE CIRCUIT BREAKER FOR THE RT PITOT HEAT TRIPPED AFTER BEING RESET ONCE. THE LANDING WAS UNEVENTFUL.  TROUBLESHOOTING IDENTIFIED THAT THE RT LOWER PITOT PROBE HEATING UNIT FAILED.  THE PITOT PROBE WAS REPLACED WITH A NEW UNIT, ALL OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
